RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2009, Issue 12, Pages 9–15 (Mi at569)  

This article is cited in 3 scientific papers (total in 3 papers)

New Lines of Development of the Queuing Theory

On mathematical models of the service networks

V. A. Malyshev

Lomonosov State University, Moscow, Russia

Abstract: Queueing theory, as a part of probability theory, has classical problems and well-established mathematical apparatus. In this short review we follow queueing theory relations with other mathematical disciplines and different applied problems.

Full text: PDF file (128 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2009, 70:12, 1947–1953

Bibliographic databases:

PACS: 89.75.Fb
Presented by the member of Editorial Board: . . 

Received: 12.05.2009

Citation: V. A. Malyshev, “On mathematical models of the service networks”, Avtomat. i Telemekh., 2009, no. 12, 9–15; Autom. Remote Control, 70:12 (2009), 1947–1953

Citation in format AMSBIB
\Bibitem{Mal09}
\by V.~A.~Malyshev
\paper On mathematical models of the service networks
\jour Avtomat. i Telemekh.
\yr 2009
\issue 12
\pages 9--15
\mathnet{http://mi.mathnet.ru/at569}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2641050}
\zmath{https://zbmath.org/?q=an:1180.90074}
\elib{http://elibrary.ru/item.asp?id=15276410}
\transl
\jour Autom. Remote Control
\yr 2009
\vol 70
\issue 12
\pages 1947--1953
\crossref{https://doi.org/10.1134/S0005117909120029}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000273307900002}
\elib{http://elibrary.ru/item.asp?id=15308205}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-73849141488}


Linking options:
  • http://mi.mathnet.ru/eng/at569
  • http://mi.mathnet.ru/eng/at/y2009/i12/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sorokin A.S., “Algebra protsessa modelirovaniya kharakteristik”, Vestnik Kuzbasskogo gosudarstvennogo tekhnicheskogo universiteta, 2011, no. 5, 105–109  mathscinet  elib
    2. Sorokin A.S., “Paradigmy programmirovaniya i algebra protsessa modelirovaniya kharakteristik”, Vestnik Kuzbasskogo gosudarstvennogo tekhnicheskogo universiteta, 2011, no. 4, 77–82  elib
    3. Gannon M., Pechersky E., Suhov Y., Yambartsev A., “Random Walks in a Queueing Network Environment”, J. Appl. Probab., 53:2 (2016), 448–462  crossref  mathscinet  zmath  isi  elib  scopus
  • Avtomatika i Telemekhanika
    Number of views:
    This page:448
    Full text:182
    References:92
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020